# SDR DXTA2015012605970

- Difficulty date: January 25, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N738QS
- Make and model: Gulstm 200
- Aircraft serial: 204
- Aircraft time: 4,830 hours, 2,977 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, STRONG ELECTRICAL BURNING ODOR WAS PRESENT IN COCKPIT.    NO OTHER INDICATIONS WERE SEEN.  TURNED OFF GALLEY & CABIN, THE  ODOR SEEMED TO REDUCE.  ODOR SEEMED STRONGEST BEHIND COPILOT.  R & R CIRCUIT CARD 82P.  PERFORMED OPS CHECKS OF ANNUNCIATOR TEST SYSTEM & EJECTOR FLOW CONTROL VALVE,  AND HEATER BLANKETS.  NO DEFECTS NOTED IAW AMM 31-50-05 & 30-10-10.
